# SDR P5CA2012012300003

- Difficulty date: January 23, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 43,111 hours, 6,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS REQUIRED BY EO 4453A301 REV C A CRACK WAS FOUND AT 1 FASTENER HOLE ON BS 760 LT TENSION TIE, FORWARD CHANNEL.  (THE DAMAGE WAS REPAIRED IAW STEP 6 OF PART 1 OF EO 4453A301 REV C.  INITIAL INSPECTION REQUIRED AT 20,000 FLIGHT CYCLES AND REPEAT INSPECTION EVERY 3,000 FLIGHT CYCLES THERE AFTER IAW PART 2 OF EO 4453A673. )
